Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Categoricity in power


Author: Michael Morley
Journal: Trans. Amer. Math. Soc. 114 (1965), 514-538
MSC: Primary 02.52
DOI: https://doi.org/10.1090/S0002-9947-1965-0175782-0
MathSciNet review: 0175782
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Ehrenfeucht, On theories categorical in power, Fund. Math. 44 (1957), 241-248. MR 0096606 (20:3089)
  • [2] -, Theories having at least continuum many non-isomorphic models in each power, Abstract 550-23, Notices Amer, Math. Soc. 5 (1958), 680-681.
  • [3] A. Ehrenfeucht and A. Mostowski, Models of axiomatic theories admitting automorphisms, Fund. Math. 43 (1956), 50-68. MR 0084456 (18:863a)
  • [4] D. Hilbert and P. Bernays, Grundlagen der Mathematik, Vol. 2, Julius Springer, Berlin, 1939.
  • [5] B. Jónsson, Homogeneous universal relational systems, Math. Scand. 8 (1960), 137-142. MR 0125021 (23:A2328)
  • [6] -, Algebraic extensions of relational systems, Math. Scand. 11 (1962), 179-205. MR 0154833 (27:4777)
  • [7] E. Kamke, Theory of sets, Dover, New York, 1950. MR 0032709 (11:335a)
  • [8] H. J. Keisler, Ultraproducts and elementary classes, Nederl. Akad. Wetensch. Proc. Ser. A 64 (1961), 477-495. MR 0140396 (25:3816)
  • [9] J. Łoś, On the categoricity in power of elementary deductive systems, Colloq. Math 3 (1954), 58-62. MR 0061561 (15:845c)
  • [10] M. Morley and R. Vaught, Homogeneous universal models, Math. Scand. 11 (1962), 37-57. MR 0150032 (27:37)
  • [11] A Mostowski and A. Tarski, Boolesche Ringe mit geordneter Basis, Fund. Math. 32 (1939), 69-86.
  • [12] F. P. Ramsey, On a problem of formal logic, Proc. London Math. Soc. (2) 30 (1929), 291-310.
  • [13] C. Ryll-Nardzewski, On theories categorical in power $ \leqq {\aleph _0}$, Bull. Acad. Polon. Sci. Cl. III 7 (1959), 545-548.
  • [14] M. H. Stone, Applications of the theory of boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), 321-364. MR 1501905
  • [15] A. Tarski and R. Vaught, Arithmetical extensions of relational systems, Compositio Math. 13 (1957), 81-102. MR 0095121 (20:1627)
  • [16] R. Vaught, Applications of the Löwenheim-Skolem-Tarski theorem to problems of completeness and decidability, Indag. Math. 16 (1954), 467-472. MR 0063993 (16:208c)
  • [17] -, Homogeneous universal models of complete theories, Abstract 550-29, Notices Amer. Math. Soc. 5 (1958), 775.
  • [18] -, Denumerable models of complete theories, Proc. Sympos. Foundations of Mathematics, Infinitistic Methods, Warsaw, Pergamon Press, Krakow, 1961, pp. 303-321. MR 0186552 (32:4011)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.52

Retrieve articles in all journals with MSC: 02.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0175782-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society